Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having abdominal cramps, upper lip swollen. Sgpt level 71 and sgot 191. What could it be?

my sgpt level was 71 and sgot was 191, age 40, female, i am quite lean and exercise also regularly.also along with elevated sgpt and sgot levels i am getting abdomen cramps which come and go for last 2-3 yeasr. they saty for 2 -3 days and go isthe first time i have got my liver function test done.andthirdly i had a swelling on my upper lip for no reason a day back,i have had nver had any allergy before.what could it be.i drink about a glass of wine in a week.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you for query,
it is symptom of liver dysfunction is pain abdomen,nausea .,vommiting, anorexia,and elevated level of sgot, sgpt,,bilirubin,and alkaline phsphatase(in obstructive jaundice).
causes of liver disease-alcoholic abuse, cirrohsis,drug induced liver disease,
infectious hepatitis,hemolytic disorder.
you should stop alcohal at all.and consult good gastroenterologist
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor